Alert archive / Nevada / Red Flag Warnings in 2018
Red Flag Warning 8, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jul 14, 2018, 10:52 AM PDT for Elko County, Nevada. It took effect at Jul 15, 2018, 11:00 AM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2018, 10:52 AM PDT (17:52 UTC)
- In effect from
- Jul 15, 2018, 11:00 AM PDT
- Expired
- Jul 16, 2018, 11:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 5.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2534 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
941 WWUS85 KLKN 141752 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 1052 AM PDT Sat Jul 14 2018 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 467, 468, 469, 470, AND 454 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 469 AND 470 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT MONDAY MORNING THOUGH MONDAY EVENING... NVZ469-470-151200- /O.UPG.KLKN.FW.A.0003.180715T1800Z-180716T1200Z/ /O.NEW.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ /O.NEW.KLKN.FW.A.0004.180716T1200Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 1052 AM PDT Sat Jul 14 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... The National Weather Service in Elko has issued a Red Flag Warning for dry thunderstorms and gusty outflow winds, which is in effect from 11 AM Sunday to 5 AM PDT Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch for dry thunderstorms and gusty outflow winds is in effect from late Sunday night through Monday evening. * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ NVZ454-467-468-151200- /O.UPG.KLKN.FW.A.0003.180715T1800Z-180716T1200Z/ /O.NEW.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ Central Lander and Eureka Counties- Central and Western Humboldt County- Eastern Humboldt County and Northwestern Elko County- 1052 AM PDT Sat Jul 14 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454...467 AND 468... The National Weather Service in Elko has issued a Red Flag Warning for dry thunderstorms and gusty outflow winds, which is in effect from 11 AM Sunday to 5 AM PDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 454 Central Lander and Eureka Counties...Fire Weather Zone 467 Central and Western Humboldt County and Fire Weather Zone 468 Eastern Humboldt County and Northwestern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ JRM
6 follow-up statements
417 WWUS85 KLKN 142113 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 213 PM PDT Sat Jul 14 2018 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 467, 468, 469, 470, AND 454 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 469 AND 470 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT MONDAY MORNING THOUGH MONDAY EVENING... NVZ469-470-151515- /O.CON.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ /O.CON.KLKN.FW.A.0004.180716T1200Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 213 PM PDT Sat Jul 14 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ NVZ454-467-468-151515- /O.CON.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ Central Lander and Eureka Counties- Central and Western Humboldt County- Eastern Humboldt County and Northwestern Elko County- 213 PM PDT Sat Jul 14 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454...467 AND 468... * Affected Area...Fire Weather Zone 454 Central Lander and Eureka Counties...Fire Weather Zone 467 Central and Western Humboldt County and Fire Weather Zone 468 Eastern Humboldt County and Northwestern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
574 WWUS85 KLKN 150858 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 158 AM PDT Sun Jul 15 2018 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 467, 468, 469, 470, AND 454 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 469 AND 470 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT MONDAY MORNING THOUGH MONDAY EVENING... NVZ469-470-160300- /O.CON.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ /O.CON.KLKN.FW.A.0004.180716T1200Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 158 AM PDT Sun Jul 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ NVZ454-467-468-160300- /O.CON.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ Central Lander and Eureka Counties- Central and Western Humboldt County- Eastern Humboldt County and Northwestern Elko County- 158 AM PDT Sun Jul 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454...467 AND 468... * Affected Area...Fire Weather Zone 454 Central Lander and Eureka Counties...Fire Weather Zone 467 Central and Western Humboldt County and Fire Weather Zone 468 Eastern Humboldt County and Northwestern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ JR
498 WWUS85 KLKN 151718 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 1018 AM PDT Sun Jul 15 2018 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 467, 468, 469, 470, AND 454 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...FIRE WEATHER WATCH HAS BEEN UPGRADED TO RED FLAG WARNING FOR FIRE WEATHER ZONES 469 AND 470 FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN EFFECT MONDAY MORNING THOUGH MONDAY EVENING... NVZ469-470-161130- /O.CAN.KLKN.FW.A.0004.180716T1200Z-180717T0600Z/ /O.EXT.KLKN.FW.W.0008.180715T1800Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 1018 AM PDT Sun Jul 15 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ454-467-468-161130- /O.CON.KLKN.FW.W.0008.180715T1800Z-180716T1200Z/ Central Lander and Eureka Counties- Central and Western Humboldt County- Eastern Humboldt County and Northwestern Elko County- 1018 AM PDT Sun Jul 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454...467 AND 468... * Affected Area...Fire Weather Zone 454 Central Lander and Eureka Counties...Fire Weather Zone 467 Central and Western Humboldt County and Fire Weather Zone 468 Eastern Humboldt County and Northwestern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ DS
435 WWUS85 KLKN 160939 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 239 AM PDT Mon Jul 16 2018 NVZ469-470-170000- /O.CON.KLKN.FW.W.0008.000000T0000Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 239 AM PDT Mon Jul 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ454-467-468-161200- /O.CON.KLKN.FW.W.0008.000000T0000Z-180716T1200Z/ Central Lander and Eureka Counties- Central and Western Humboldt County- Eastern Humboldt County and Northwestern Elko County- 239 AM PDT Mon Jul 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454...467 AND 468... * Affected Area...Fire Weather Zone 454 Central Lander and Eureka Counties...Fire Weather Zone 467 Central and Western Humboldt County and Fire Weather Zone 468 Eastern Humboldt County and Northwestern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
362 WWUS85 KLKN 161211 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 511 AM PDT Mon Jul 16 2018 NVZ454-467-468-161315- /O.EXP.KLKN.FW.W.0008.000000T0000Z-180716T1200Z/ Central Lander and Eureka Counties- Central and Western Humboldt County- Eastern Humboldt County and Northwestern Elko County- 511 AM PDT Mon Jul 16 2018 ...RED FLAG WARNING HAS EXPIRED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454...467 AND 468... The threat of dry thunderstorms has diminished. $$ NVZ469-470-170600- /O.CON.KLKN.FW.W.0008.000000T0000Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 511 AM PDT Mon Jul 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
304 WWUS85 KLKN 162040 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 140 PM PDT Mon Jul 16 2018 NVZ469-470-170600- /O.CON.KLKN.FW.W.0008.000000T0000Z-180717T0600Z/ Southwestern and Central Elko County-Eastern Elko County- 140 PM PDT Mon Jul 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 469 AND 470... * Affected Area...Fire Weather Zone 469 Southwestern and Central Elko County and Fire Weather Zone 470 Eastern Elko County. * Thunderstorm Coverage...Isolated to scattered dry thunderstorms. * Outflow Winds...Gusts of 40 to 55 mph with thunderstorms. * Impacts...Dry lightning may create new fire starts and combine with strong outflow winds to produce rapid fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 94
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 14, 2:28 AM PDT, 8 hours 24 minutes earlier.
Area forecast discussion, Jul 14, 2:28 AM PDT, 8 hours 24 minutes before
Area Forecast Discussion National Weather Service Elko NV 228 AM PDT Sat Jul 14 2018 .SYNOPSIS...Warm and dry across most of northern NV today, with more showers and thunderstorms across central NV. Thunderstorms will past west to east across northern NV Sunday into Monday. && .SHORT TERM...Today through Sunday. Moist unstable air over east- central NV will lead to more showers and thunderstorms today and into this evening. Strongest storms are expected to be across the southern half of White Pine County along with the eastern half of Northern Nye County where flash flooding will be possible with precipitable water values around one inch. Near to below normal temperatures today over east-central NV, however western and northern areas will be above normal. Shortwave energy will pass through northern CA tonight, reaching Humboldt County on Sunday, which will lead to increased moisture and instability. Through the day moisture and instability will increase and pass west to east across northern NV, resulting in isolated to scattered thunderstorm activity. Shear increases on Sunday across much of northern NV with the passing shortwave, however CAPE will be fairly weak, so for now, not expecting storms on Sunday to become severe. .LONG TERM...Monday through next Saturday. A short wave trough expected to move through the state early next week will bring showers and thunderstorms to northern NV Monday morning and into northeast and eastern NV Monday afternoon. Upper- level support with 0-6 km shear nearing 40 kts in some locations including sufficient instability and moisture will yield the possibility of some severe storms across the area with main threats being wind and hail. A relatively speedy storm motion will compound the fire weather threat with non-wetting rains and cloud- to-ground lightning. 500 mb high pressure centers over the Utah and southern NV area with afternoon showers and thunderstorms mainly areas south of US-50 Tuesday and Wednesday. High slides eastward for the latter half of the week which could advect additional mid-level moisture farther north into northern NV. Above normal temperatures are likely especially in areas where cloud cover is less extensive across the north. && .AVIATION...VFR conditions today at KWMC, KBAM and KEKO where warm and dry conditions continue. There may be some isolated TS over or near KTPH today, however heaviest TS activity is expected at KELY. && .FIRE WEATHER...Showers and thunderstorms again today across much of central NV, with most activity expected across the southern half of zone 455 and the eastern half of zone 457. Sunday into Monday there will increasing moisture and instability across northern NV which may lead to isolated to scattered dry thunderstorm activity. Above normal temperatures today across northern and western NV. Near to slightly below normal temperatures in East-central NV due to clouds, showers and thunderstorms. && .LKN WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through late Sunday night for Central Lander and Eureka Counties-Central and Western Humboldt County-Eastern Elko County-Eastern Humboldt County and Northwestern Elko County-Southwestern and Central Elko County. Flash Flood Watch from noon PDT today through this evening for Northeastern Nye County-White Pine County. && 96/93/93/96
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:26 PM PDT | Areal Flood Advisory | LKN | Eureka, White Pine | 3 hr |
| Jul 13, 5:41 PM PDT | Special Weather Statement | LKN | 49 min | |
| Jul 13, 8:20 PM PDT | Areal Flood Advisory | LKN | Eureka, White Pine | 3 hr |
| Jul 14, 1:33 AM PDT | Flash Flood Watch | LKN | Nye, White Pine | 20 hr |
| Jul 14, 10:52 AM PDT | Fire Weather Watch | LKN | Elko | 23 hr |
| Jul 14, 1:18 PM PDT | Special Weather Statement | LKN | Nye | 42 min |
| Jul 14, 2:01 PM PDT | Special Weather Statement | LKN | Nye | 44 min |
| Jul 14, 3:07 PM PDT | Special Weather Statement | LKN | Nye | 38 min |
Nearby
Red Flag Warnings in Nevada, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.